# SDR PIDA20050202

- Difficulty date: December 24, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 48,070 hours, 27,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT INOP AT ROW 2.  REPLACED BATTERY PACK.  OPS CHECKS GOOD PER MM 25-60-10.
